MathSciNet Relay Station
MathSciNet bibliographic data
MR1766928 (2001j:28006) 28A75 (28A78 30C85)
Joyce, Helen; Mörters, Peter A set with finite curvature and projections of zero length. J. Math. Anal. Appl. 247 (2000), no. 1, 126–135.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement